Phone: 626-369-1280 | Toll-Free: 866-693-3754 | Fax: 626-369-1262 | 7:30AM - 5:00PM PST, Monday to Friday

Swift First Aid 2 Pack Aypanal Non Aspirin Pain Reliever

SKU : SH4161582
Swift First Aid 2 Pack Aypanal Non Aspirin Pain Reliever
Sale price $13.92
Regular price
$13.92

PRODUCT OVERVIEW

Regular Aypanal relief from headaches, muscular aches, cramps and fever. Compares to Tylenol. Active ingredient: acetaminophen 325mg.


Item has not been reviewed. Be the first to write a review for this item